MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number NCEUP27512X
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure, an attempt was made to use one nc euphora rx ptca balloon catheter to treat a lesion in a patient.There were no abnormalities in relation to the anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray.The device was inspected with no issues.Negative prep was performed with no issues identified.The lesion was pre-dilated.The device did pass through a previously-deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.It was reported that on the first inflation, when pressure was applied, the balloon failed to inflate.It is also indicated that there was a leak/burst in the balloon.No patient complications were reported for this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: a guide catheter was received with the device.The balloon returned with blood visible in the balloon and inflation lumen.The device was placed in the waterbath to disperse the blood in the balloon and inflation lumen in order to aid inflation.The balloon failed negative prep.On pressurisation of the device, a leak was observed on the balloon material immediately distal to the proximal cone.The balloon failed to maintain pressure.Upon visual inspection of the device, there was a short longitudinal tear on the balloon material immediately distal to the balloon proximal cone.The balloon material was jagged and uneven at the tear site.Lead in scratches were not evident proximal or distal to the tear site.If information is provided in the future, a supplemental report will be issued.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7684855
Report Number9612164-2018-01724
Device Sequence Number1014970
Product Code LOX
UDI-Device Identifier00643169395923
UDI-Public00643169395923
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2020
Device Model NumberNCEUP27512X
Device Lot Number215095317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2018
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer08/08/2018
10/15/2018
Initial Report FDA Received Date07/13/2018
Supplement Report FDA Received Date10/03/2018
11/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1